# SDR ASOA2018092075219

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 38,924 hours, 29,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341332
- Condition: Cracked
- Location: Fuselage
- Part time: 38,924 hours, 29,298 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 235 STR 13 RT SIDE HAS INDICATION NOTED .500 LONG FROM FASTENER HOLE TO RADIUS. REMOVED AND REPLACED FS 235 FRAME IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
